Alert archive / Florida / Wind Advisories in 2007

Wind Advisory 9, NWS Jacksonville, FL

October 1, 2007Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this wind advisory at Oct 1, 2007, 3:55 AM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Oct 1, 2007, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2007, 3:55 AM EDT (07:55 UTC)
In effect from
Oct 1, 2007, 8:00 AM EDT
Expired
Oct 1, 2007, 8:00 PM EDT
In force
12 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 623 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
623 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 010755
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 AM EDT MON OCT 1 2007

FLZ024-025-033-038-GAZ154-166-020000-
/O.CAN.KJAX.LW.Y.0030.071001T1400Z-071002T0000Z/
/O.NEW.KJAX.WI.Y.0009.071001T1200Z-071002T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
355 AM EDT MON OCT 1 2007

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING. THIS REPLACES THE PREVIOUS LAKE WIND ADVISORY THAT
WAS ISSUED.

A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NORTH 
AND DEVELOPING LOW PRESSURE ACROSS THE BAHAMAS WILL PRODUCE 
STRONG NORTHEAST WINDS ALONG THE COAST. WINDS WILL BE 25 TO
30 MPH WITH SOME OCCASIONAL GUSTS TO OVER 40 MPH. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

 

$$

FLZ032-037-020000-
/O.CON.KJAX.LW.Y.0030.071001T1400Z-071002T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
355 AM EDT MON OCT 1 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING. 

A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NORTH 
AND DEVELOPING LOW PRESSURE ACROSS THE BAHAMAS WILL PRODUCE 
STRONG NORTHEAST WINDS. WINDS WILL BE 20 TO 25 MPH WITH SOME
OCCASIONAL GUSTS TO OVER 30 MPH.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

$$

PP
2 follow-up statements
000 
WWUS72 KJAX 020008
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
808 PM EDT MON OCT 1 2007

FLZ024-025-033-038-GAZ154-166-020115-
/O.EXP.KJAX.WI.Y.0009.000000T0000Z-071002T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
808 PM EDT MON OCT 1 2007

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

NORTHEAST WINDS HAVE DECREASED BELOW LAKE WIND ADVISORY CRITERIA
WITH MOST STATIONS REPORTING SUSTAINED WINDS BETWEEN 15 AND 20 MPH
WITH OCCASIONAL GUSTS TO NEAR 30 MPH NEAR THE COAST AND ALONG
INLAND WATERWAYS. THESE CONDITIONS WILL LIKELY PERSIST FOR MUCH
OF TONIGHT. ADDITIONALLY...WIND GUSTS EXCEEDING 30 MPH MAY
ACCOMPANY ANY SHOWER ACTIVITY. A LAKE WIND ADVISORY MAY BE NEEDED
ON TUESDAY AS WIND GUSTS OF 30 MPH OR STRONGER MAY OCCUR DURING
THE MORNING AND EARLY AFTERNOON.

BOATERS ARE STILL URGED TO USE EXTREME CAUTION IF VENTURING ONTO AREA
WATERWAYS TONIGHT AS CONDITIONS WILL SLOWLY IMPROVE ON THE OPEN
WATERS.

$$

FLZ032-037-020115-
/O.EXP.KJAX.LW.Y.0030.000000T0000Z-071002T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
808 PM EDT MON OCT 1 2007

...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

NORTHEAST WINDS HAVE DECREASED BELOW LAKE WIND ADVISORY CRITERIA
WITH MOST STATIONS REPORTING SUSTAINED WINDS BETWEEN 10 AND 15 MPH
WITH OCCASIONAL GUSTS TO 25 MPH ALONG THE ST. JOHNS RIVER. THESE
CONDITIONS WILL LIKELY PERSIST FOR MUCH OF TONIGHT. ADDITIONALLY...
WIND GUSTS EXCEEDING 30 MPH MAY ACCOMPANY ANY SHOWER ACTIVITY. A
LAKE WIND ADVISORY MAY BE NEEDED ON TUESDAY AS WIND GUSTS OF 30
MPH OR STRONGER MAY OCCUR DURING THE MORNING AND EARLY AFTERNOON.

BOATERS ARE STILL URGED TO USE EXTREME CAUTION IF VENTURING ONTO AREA
WATERWAYS TONIGHT AS CONDITIONS WILL SLOWLY IMPROVE ON THE OPEN
WATERS.

$$

ECZ
000 
WWUS72 KJAX 020009 CCA
NPWJAX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
808 PM EDT MON OCT 1 2007

FLZ024-025-033-038-GAZ154-166-020115-
/O.COR.KJAX.WI.Y.0009.000000T0000Z-071002T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
808 PM EDT MON OCT 1 2007

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

NORTHEAST WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA WITH
MOST STATIONS REPORTING SUSTAINED WINDS BETWEEN 15 AND 20 MPH WITH
OCCASIONAL GUSTS TO NEAR 30 MPH NEAR THE COAST AND ALONG INLAND
WATERWAYS. THESE CONDITIONS WILL LIKELY PERSIST FOR MUCH OF
TONIGHT. ADDITIONALLY...WIND GUSTS EXCEEDING 30 MPH MAY ACCOMPANY
ANY SHOWER ACTIVITY. A LAKE WIND ADVISORY MAY BE NEEDED ON TUESDAY
AS WIND GUSTS OF 30 MPH OR STRONGER MAY OCCUR DURING THE MORNING
AND EARLY AFTERNOON.

BOATERS ARE STILL URGED TO USE EXTREME CAUTION IF VENTURING ONTO AREA
WATERWAYS TONIGHT AS CONDITIONS WILL SLOWLY IMPROVE ON THE OPEN
WATERS.

$$

FLZ032-037-020115-
/O.EXP.KJAX.LW.Y.0030.000000T0000Z-071002T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
808 PM EDT MON OCT 1 2007

...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

NORTHEAST WINDS HAVE DECREASED BELOW LAKE WIND ADVISORY CRITERIA
WITH MOST STATIONS REPORTING SUSTAINED WINDS BETWEEN 10 AND 15 MPH
WITH OCCASIONAL GUSTS TO 25 MPH ALONG THE ST. JOHNS RIVER. THESE
CONDITIONS WILL LIKELY PERSIST FOR MUCH OF TONIGHT. ADDITIONALLY...
WIND GUSTS EXCEEDING 30 MPH MAY ACCOMPANY ANY SHOWER ACTIVITY. A
LAKE WIND ADVISORY MAY BE NEEDED ON TUESDAY AS WIND GUSTS OF 30
MPH OR STRONGER MAY OCCUR DURING THE MORNING AND EARLY AFTERNOON.

BOATERS ARE STILL URGED TO USE EXTREME CAUTION IF VENTURING ONTO AREA
WATERWAYS TONIGHT AS CONDITIONS WILL SLOWLY IMPROVE ON THE OPEN
WATERS.

$$

ECZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Oct 1, 3:20 AM EDT, 35 minutes earlier.

Area forecast discussion, Oct 1, 3:20 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR COASTAL FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 AM EDT MON OCT 1 2007

...LOCAL NOREASTER TO PERSIST FOR A COUPLE MORE DAYS...

.SYNOPSIS/THIS AM...WATER VAPOR IMAGERY SHOWING UPPER LOW OVER
THE FL STRAITS AND A BROAD RIDGE FROM THE MISS VALLEY TO THE GREAT
LAKES AND SE CANADA. MSAS SFC ANALYSIS SHOWING 1036MB HIGH OFFSHORE
NEW ENGLAND AND INVERTED TROUGH OFF THE FL EAST COAST. THE STRONG
PRESSURE GRADIENT BETWEEN THE HIGH TO THE NORTH AND TROUGH WAS
PRODUCING STRONG NE WINDS ALONG THE COAST...GUSTS TO NEAR GALE FORCE
HAVE BEEN OBSERVED AT GRAYS REEF. TIDES HAVE BEEN RUNNING AROUND 1
FOOT ABOVE NORMAL ALONG THE COAST WITH NO SIG FLOODING BEING
REPORTED. WSR 88D INDICATING BANDS OF SHOWERS OFF THE FL EAST COAST
MOVING WEST AND WILL MOVE ASHORE THE COAST AS WELL AS THE JAX METRO
AREA THIS AM. ONE SUCH BAND PRODUCED A WIND GUST TO 38 MPH
AT THE INTL ARPT LAST HOUR.

.SHORT TERM (TODAY-WED)...MODELS DEVELOPS SFC LOW OVER THE BAHAMAS
AND MOVE IT WEST INTO THE GULF BY TUES WHERE IT BECOMES VERTICALLY
STACKED WITH THE UPPER LOW. THE NAM CONTINUES MUCH STRONGER AND
FURTHER NORTH WITH THE LOW AND HAVE OPTED TO LEAN TOWARDS THE GFS
WHICH BRINGS A WEAKER AND BROAD SYSTEM INTO THE SOUTHERN GULF AND
MOVES IT WEST. BOTH MODELS MAINTAIN A SHARP COASTAL TROUGH AND MOVE
IT SLOWLY NW WHICH IN COMBINATION WITH THE STRONG HIGH MOVING
OFFSHORE NEW ENGLAND WILL KEEP THE SHARP PRESS GRADIENT IN THE AREA
AND THE STRONG NE WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY...
WITH WINDS DECREASING WED AS THE TROUGH MOVES ACROSS THE AREA.
HAVE OPTED TO GO WITH A WIND ADVISORY FOR THE COASTAL COUNTIES
AND A LAKE WIND ADVISORY FOR CLAY AND PUTNAM ALONG THE RIVER.
HAVE GONE WITH A NW-SE POP DISTRIBUTION WITH HIGHEST POPS (40-50%)
ALONG THE NE FL COAST AND LOWEST POPS (20%) ACROSS THE FAR NW CWA.

.LONG TERM (THU-SUN)...GENERALLY A NELY FLOW PATTERN WILL CONTINUE
WITH A SFC TROUGH EAST OF THE AREA AND AN UPPER TROUGH TO THE SOUTH.
EXPECT A N-S DISTRIBUTION FOR POPS WITH 10-20% IN SE GA AND 20-40%
ACRS THE SOUTH PORTION. TEMPS WILL BE SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...
MAINLY VFR CONDS WITH TEMPO MVFR CIGS/VSBYS IN GUSTY SHOWER ACTIVITY
TODAY. WIND GUSTS UP TO 25 TO 35 KNOTS WILL BE POSSIBLE IN STRONGER
SHOWER ACTIVITY TODAY.

&&

.MARINE...
WL KEEP STRONG SMALL CRAFT ADVISORY GOING FOR THE COASTAL WATERS
AFTER COLLABORATION WITH CHS/MLB. WL BE A CLOSE CALL AS OCCASIONAL
WIND GUSTS OF 35 TO 40 KNOTS WILL BE POSSIBLE IN THE GRADIENT WIND
FLOW AS WELL AS THE SHOWER ACTIVITY OVER THE WATERS THROUGH TUESDAY.
AS LOW PRESSURE PUSHES INTO THE ERN GOMEX ON WEDNESDAY WINDS/SEAS
WILL SLOWLY SUBSIDE THROUGH THE END OF THE WEEK.

SURF ZONE...REPORTS FROM THE COAST PUT MAXIMUM BREAKERS IN THE 6 TO
8 FT RANGE...AND THESE ARE EXPECTED TO CONTINUE INTO WEDNESDAY.
TIDAL DEPARTURES CONTINUE IN THE 1-1.5 FT RANGE ABOVE NORMAL AROUND
HIGH TIDE AND MINOR COASTAL FLOODING LEVELS ARE BEING EXCEEDED
AROUND THE TIMES OF HIGH TIDE. WL KEEP FLOOD WATCH IN EFFECT THROUGH
TUESDAY WITH THE UPDATE OF PRODUCTS THIS MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  63  87  69 /  10  10  10  20
SSI  82  71  82  75 /  20  20  30  40
JAX  82  70  83  72 /  30  30  30  40
SGJ  82  76  82  75 /  30  40  50  50
GNV  84  69  86  71 /  30  30  40  40
OCF  86  70  85  71 /  30  30  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 3 AM EDT WEDNESDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     COASTAL FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.

     LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR CLAY-PUTNAM.

GA...HIGH SURF ADVISORY UNTIL 3 AM EDT WEDNESDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     COASTAL FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR COASTAL CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

PP/JH
Hazardous weather outlook, Sep 30, 8:20 PM EDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
820 PM EDT SUN SEP 30 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-011000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
820 PM EDT SUN SEP 30 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...HIGH SURF ADVISORY AND COASTAL FLOOD WATCH IN EFFECT FOR THE
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA COASTLINE THROUGH MONDAY
EVENING...

GUSTY NORTHEAST WINDS AND BUILDING SURF...ALONG WITH HIGH
ASTRONOMICAL TIDES...WILL LEAD TO THE THREAT OF MODERATE COASTAL
FLOODING AND BEACH EROSION...MAINLY AT THE TIMES OF HIGH TIDE. AS A
RESULT...A COASTAL FLOOD WATCH CONTINUES IN EFFECT. IN ADDITION...A
HIGH SURF ADVISORY IS IN EFFECT FOR THE NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA COAST.

WINDS WILL GRADUALLY DECREASE TONIGHT WITH THE STRONGEST WINDS
REMAINING ALONG THE IMMEDIATE COAST AND ALONG THE SAINT JOHNS RIVER
AND LARGER LAKES. WINDS WILL INCREASE LATE TOMORROW
MORNING...REACHING LAKE WIND CRITERIA ONCE AGAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...LAKE WIND ADVISORY IN EFFECT FOR PORTIONS OF NORTHEAST FLORIDA
AND THE SOUTHEAST GEORGIA COAST...

STRONG NORTHEAST FLOW WILL CONTINUE THROUGH TUESDAY NIGHT...THEN
GRADUALLY SUBSIDE. HIGH SURF...RIP CURRENTS...AND THE THREAT OF
COASTAL FLOODING AND BEACH EROSION WILL CONTINUE THROUGH EARLY NEXT
WEEK. RESIDENTS SHOULD STAY TUNED FOR LATER STATEMENTS AND
ADVISORIES...AS WELL AS POSSIBLE WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...COASTAL SPOTTERS ARE
REQUESTED TO REPORT ANY INSTANCES OF COASTAL FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

CARROLL/MMH

Nearby

Wind Advisories in Florida, 2007Wind Advisories in Georgia, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.